# SDR USAA980441

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465522
- Condition: Corroded
- Location: Bs 827
- Part time: 37,228 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A 4 INCH BY 2 INCH CORRODED AREA BS 827 BETWEEN STRINGER 28L AND STRINGER 28R RBL 2 BOTTOM FRAME.  CORROSION TASK NR C53-202-01.  INSTALLED DOUBLER PER SRM 53-00-07.  (M)
